MathSciNet Relay Station
MathSciNet bibliographic data
MR2525163 35Q53 (35B44)
Zhou, Yong; Guo, Zhengguang Blow up and propagation speed of solutions to the DGH equation. Discrete Contin. Dyn. Syst. Ser. B 12 (2009), no. 3, 657–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement